# SDR ASAA2017021919992

- Difficulty date: February 19, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750210
- Condition: Cracked
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL CRACKED BS 727I + 10 - 727J + 10.  ACFT GROUNDED.  REPAIRED IAW SRM 51-10-02, SRM 51-40-02, AND SRM 53-00-23-2R-5.
